Have been on 1mg finasteride for 11 mths (proscar cut into 5). Around month 10 noticed increased hairloss (more hairs than usual in the morning sink). Recently went to 1/4 proscar. Within 2-3 days noticed marked reduction of hairs coming out in morning shakeout. Also had a bit of that short dullish sting in the testicles for a day or two.(experienced this in first mth on fin.) As then, this time it passed. After around 2wks on 1/4 proscar, there still only a minimal hairloss.
Just wondering whether the improvement is related to the higher dose.
It probably is coincidence, but it is possible that the higher dose may help more. You are someone who is highly sensitive to finasteride. I doubt that switching from 1/5 to 1/4 pill (a 0.25mg difference) is going to affect hair loss or cause a side effect. You may have an underlying problem with your testicles. If it continues to bother you, please see your primary care doctor.